The breakup condition of shearless KAM curves in the quadratic map

Susumu Shinohara, Yoji Aizawa

Research output: Contribution to journalArticle

28 Citations (Scopus)


We determined the exact location of the shearless KAM curve in the quadratic map and numerically investigate the breakup thresholds of those curves in the entire parameter space. The breakup diagram reveals many sharp singularities like fractals on the reconnection thresholds of the twin-chains with rational rotation numbers.

Original languageEnglish
Pages (from-to)379-385
Number of pages7
JournalProgress of Theoretical Physics
Issue number3
Publication statusPublished - 1997 Mar


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this